Advanced search

Existence and non-existence of m-systems of polar spaces.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Hamilton, Nick, and R MATHON. 2001. “Existence and Non-existence of M-systems of Polar Spaces.” European Journal of Combinatorics 22 (1): 51–61.
APA
Hamilton, N., & MATHON, R. (2001). Existence and non-existence of m-systems of polar spaces. EUROPEAN JOURNAL OF COMBINATORICS, 22(1), 51–61.
Vancouver
1.
Hamilton N, MATHON R. Existence and non-existence of m-systems of polar spaces. EUROPEAN JOURNAL OF COMBINATORICS. 2001;22(1):51–61.
MLA
Hamilton, Nick, and R MATHON. “Existence and Non-existence of M-systems of Polar Spaces.” EUROPEAN JOURNAL OF COMBINATORICS 22.1 (2001): 51–61. Print.
@article{137363,
  author       = {Hamilton, Nick and MATHON, R},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  language     = {eng},
  number       = {1},
  pages        = {51--61},
  title        = {Existence and non-existence of m-systems of polar spaces.},
  volume       = {22},
  year         = {2001},
}

Web of Science
Times cited: